# SDR R61A202003070369

- Difficulty date: February 21, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Part number: 17013633003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION, FORWARD WET AREA ON THE FORWARD LAVATORY AFT LH FLOOR MOUNT FITTING ON FRAME 16. REMOVED AND REPLACED NEW FORWARD LAVATORY
AFT LH FLOOR MOUNT FITTING ON FRAME 16 REF.EMB SRM 51-40-08. PAINTED TOP COAT REF SRM 51-23-06.  A/C REMAINS IN CHECK.
